Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

I am suffering from loose motion during pregnancy, kindly help

HI Doctor , I had panni puri from outside and from past two to three days im suffering from loose motion . i am 6 weeks pregnant and i had shown to doctor on last sunday they had given me injection like pantodac and taxim. and one tablet called nutrolin b plus for loose motion.. will this affect my baby. today i had 2 times loose motion and i was too tried. please suggest me will this affect my baby. currently I am having tablets like folic acid, glychphage, susten.
Asked On : Tue, 12 Apr 2011
Answers:  2 Views:  1045
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
do not take out side meals in pregnancy , it could be dangerous , take lemon water with salt and sugar or ors ,light meal --khichri dalia , moong dal , Do;nt continue taxim but continue neutrolin b 1 bd .
Answered: Wed, 13 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Sapan J. Pandya's  Response
It is very dangerous to take anything which is not hot outside during pregancy. Any medicine may have side-effect on your delicate fetus, including TAXIM and PANTODAC. They are given to you as a last resort. Both have to be given because it is very important to treat you.
Take NUTROLIN-B PLUS which was given to you. It is B-Complex with lactobacill.
For the feeling of tiredness you may take ORS like ELCTORKIND-Z.
For the sake of your baby do not eat anything outside for the rest of your pregnancy and lactation.
Answered: Tue, 12 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor